# SDR ASOA201704261516

- Difficulty date: April 26, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 23,712 hours, 22,961 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Attach Bracket
- Part number: 600230751
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER VISOR ATTACH BRACKET CRACKED. COMPLIED WITH EA 20-2017-078 REV A.
